Items where Author is "Alsuwaiyel, M. H."
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 6.
Alsuwaiyel, M. H. (2006) A Randomized Algorithm for Multiselection. Journal of Discrete Mathematics and Applications, 16 (2). pp. 635-645.
Alsuwaiyel, M. H. (2001) A Parrallel Algorithm for Partitioning a Point Set to Minimize the Maximum of Diameters. JOURNAL OF PARALLEL AND DISTRIBUTED COMPUTING, 27 (6). pp. 861-865.
Alsuwaiyel, M. H. (2001) An Improved Parallel Algorithm for a Geometric Matching Problem with Applications. Journal of Parallel Algorithms and Applications, 27 (6). pp. 861-865.
Alsuwaiyel, M. H. (1997) Two Algorithms for the Sum of Diameters Problem. International Journal of Computational Geometry. pp. 493-508.
Alsuwaiyel, M. H. (1993) Finding a Shortest Hamiltonian Path inside a Simple Polygon. J. of Information Processing Letters, 55. pp. 75-79.
Alsuwaiyel, M. H. On the Average Distance of the Hypercube Tree. Journal of Discrete Mathematics and Applications. (In Press)